Open Access
Translator Disclaimer
2004 The conjugacy problem for relatively hyperbolic groups
Inna Bumagin
Algebr. Geom. Topol. 4(2): 1013-1040 (2004). DOI: 10.2140/agt.2004.4.1013

Abstract

Solvability of the conjugacy problem for relatively hyperbolic groups was announced by Gromov [Hyperbolic groups, MSRI publications 8 (1987)]. Using the definition of Farb of a relatively hyperbolic group in the strong sense [B Farb, Relatively hyperbolic groups, Geom. Func. Anal. 8 (1998) 810–840], we prove this assertion. We conclude that the conjugacy problem is solvable for fundamental groups of complete, finite-volume, negatively curved manifolds, and for finitely generated fully residually free groups.

Citation

Download Citation

Inna Bumagin. "The conjugacy problem for relatively hyperbolic groups." Algebr. Geom. Topol. 4 (2) 1013 - 1040, 2004. https://doi.org/10.2140/agt.2004.4.1013

Information

Received: 5 May 2002; Revised: 2 July 2003; Accepted: 4 September 2003; Published: 2004
First available in Project Euclid: 21 December 2017

zbMATH: 1111.20035
MathSciNet: MR2100689
Digital Object Identifier: 10.2140/agt.2004.4.1013

Subjects:
Primary: 20F67
Secondary: 20F10

Rights: Copyright © 2004 Mathematical Sciences Publishers

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.4 • No. 2 • 2004
MSP
Back to Top